# SDR ASAA0210209

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Part number: 657377322
- Condition: Gouged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 2 ENGINE INBOARD COWL RIB UPPER MID SPLICE AT ENGINE STATION 136 GOUGED.  REMOVED AND REPLACED INBOARD COWL.  (M)
